MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5300-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxplus pressure rated extension set with needleless connector and y-site was leaking.The following information was received by the initial reporter with the following our current extension sets have the same reference number: mpx5300-c, however the lot numbers are different, and the connection ports are different, leaking has been reported from multiple sources (radiology, ed, inpatient units, cair lab, pacu).
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model mpx5300-c, lot numbers #24059145, 24119208 and 24069325 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21752621
Report Number9616066-2025-00725
Device Sequence Number8087310
Product Code FPA
UDI-Device Identifier10885403237218
UDI-Public(01)10885403237218(11)240507(17)270507(10)24059145
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMPX5300-C
Device Lot Number24119208
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown